# SDR QR9R20220803001

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723659744
- Aircraft time: 2,500 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Blower
- Part number: 071040370001
- Part serial: 2215
- Condition: Tripped
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NMC BLW CIRCUIT BREAKER ON AVIONICS SHED BUS TRIPPED. NO OTHER ABNORMALITIES NOTED. REMOVED AND REPLACED NMS BLOWER I/A/W NAV/COM 34-63-01. MOC SUCCESSFULLY COMPLETED.
